# SDR I5EA2013F00145

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N801T
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 46,247 hours, 30,488 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893531
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL240, CAPTAIN`S WINDSHIELD, OUTER PANE CRACKED.  DIRECTED TO FL10 NO EMERGENCY DECLARED AND RETURNED TO DEPARTURE.
